# SDR MALA020649

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Engine: Ge CT79B
- System (JASC): 7400 · Ignition System
- Part: Relay
- Part number: MS2740127
- Condition: Failed
- Location: Ignition Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2923, THE LT IGNITION LIGHT ILLUMINATED AFTER TAKEOFF.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED RELAY 43PC IAW AMM 74-30-15-2. NO DEFECTS NOTED.
